Alert archive / Montana / Special Weather Statements in 2012

Special Weather Statement, NWS Great Falls, MT

June 5, 2012Chouteau County, Montana

NWS Great Falls, MT issued this special weather statement at Jun 5, 2012, 10:12 PM MDT for Chouteau County, Montana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2012, 10:12 PM MDT (04:12 UTC)
Expired
Jun 5, 2012, 11:00 PM MDT
In force
48 min
Issued by
NWS Great Falls, MT

County Chouteau County, MT

The radar

The Great Falls radar (KTFX), 69 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 4.2 hours before the alert went out and 308 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2012-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 880 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2012-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
880 J/kg
Mixed-layer CIN
-226 J/kg
Mixed-layer LCL
2578 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
359 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

773 
WWUS85 KTFX 060412
SPSTFX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1012 PM MDT TUE JUN 5 2012

MTZ013-060500-
CHOUTEAU MT-
1012 PM MDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHOUTEAU COUNTY UNTIL
1100 PM MDT...

AT 1009 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 12 MILES WEST OF GERALDINE...OR 13 MILES
SOUTHEAST OF FORT BENTON...MOVING NORTHWEST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FORT BENTON AND LOMA.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4807 11108 4813 11035 4763 11034 4753 11073
TIME...MOT...LOC 0412Z 154DEG 41KT 4769 11052

$$

BRUSDA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this special weather statement went out at Jun 5, 9:26 PM MDT, 46 minutes earlier.

Area forecast discussion, Jun 5, 9:26 PM MDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
926 PM MDT TUE JUN 5 2012

.UPDATE...
SHOWERS AND THUNDERSTORMS HAVE TENDED TO DIMINISH OVER THE LAST
HOUR OR SO. THE SEVERE THUNDERSTORM WATCH FOR SW MT IS NO LONGER
IN EFFECT. WILL LEAVE IN THE TORNADO WATCH IN THE NORTH AS THERE
IS STILL A THREAT OF STRONGER THUNDERSTORMS UNTIL LATE EVENING.
OTHERWISE DID NOT MAKE ANY MAJOR CHANGES TO THE FORECAST OTHER
THAN HAVE ISSUED A HIGH WIND WATCH FOR GLACIER COUNTY AND WESTERN
PONDERA COUNTIES FOR WEDNESDAY AND EARLY WEDNESDAY EVENING.
GUIDANCE SUGGESTS SUSTAINED WINDS COULD REACH HIGH WIND CRITERIA.
SITUATION APPEARS SOMEWHAT MARGINAL SO WILL LEAVE AS A WATCH FOR
NOW.

&&

.AVIATION...
UPDATED 0010Z.
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA
THROUGH THIS EVENING. A FEW OF THESE WILL CONTAIN HAIL TO ONE INCH
IN DIAMETER AS WELL AS WIND GUSTS TO 50 KNOTS AND BRIEF IFR CEILINGS
AND VISIBILITIES IN HEAVY RAIN. A WEATHER DISTURBANCE WILL MOVE
NORTH THROUGH THE AREA AROUND MIDNIGHT INTO WEDNESDAY MORNING. THIS
WILL CONTINUE THE THREAT OF SHOWERS AND POSSIBLY THUNDERSTORMS AFTER
MIDNIGHT INTO WEDNESDAY MORNING. AGAIN THERE WILL BE A THREAT OF IFR
CEILINGS AND VISIBILTIES IN THE SHOWERS AND POSSIBLE THUNDERSTORMS
AFTER MIDNIGHT. FROM LATE WEDNESDAY MORNING INTO WEDNESDAY AFTERNOON
EXPECT VFR CONDITIONS. HOWEVER THERE WILL BE GUSTY SOUTHWEST WINDS.
BLANK

&&

.PREV DISCUSSION...
/ISSUED 610 PM MDT TUE JUN 5 2012/
FXUS65 KTFX 060003
AFDTFX

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
610 PM MDT TUE JUN 5 2012

UPDATED AVIATION SECTION

UPDATE...
HAVE ADJUSTED THE FORECAST TO INCLUDE THE POSSIBILITY OF STRONGER
THUNDERSTORMS IN AREAS WHERE THERE IS EITHER A SEVERE THUNDERSTORM
WATCH OR A TORNADO WATCH. ALSO INCREASED PRECIPITATION AMOUNTS
ALONG THE EAST SLOPES OF THE ROCKY MOUNTAINS FOR THIS EVENING. BLANK

&&

.PREV DISCUSSION...
/ISSUED 240 PM MDT TUE JUN 5 2012/
TONIGHT THROUGH THURSDAY...AN UPPER LEVEL LOW PRESSURE TROF WILL
MOVE OVER THE ROCKIES TONIGHT. STRONG STORMS WILL DEVELOP OVER THE
SOUTHWEST ZONES AND DEVELOP NORTH DURING THE EVENING.
MOIST...UNSTABLE CONDITIONS AHEAD OF THIS TROF WILL KEEP CONDITIONS
IN PLACE FOR STRONG THUNDERSTORMS ACROSS THE NORTHERN AND EASTERN
ZONES INTO THE EVENING. PORTIONS OF THE CWA TO THE NORTH AND
NORTHEAST WILL DEVELOP CAPES IN EXCESS OF 2500 AND VERY STRONG
HELICITY. SEVERE THUNDERSTORMS AND/OR TORNADOES ARE POSSIBLE WITH
THESE CONDITIONS. A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR
MARIAS PASS FROM MIDNIGHT THROUGH WEDNESDAY. SNOW ACCUMULATIONS
ELSEWHERE WILL GENERALLY BE AT HIGHER ELEVATIONS. STRONG WINDS WILL
DEVELOP AFTER MIDNIGHT OVER THE NORTHERN ROCKIES. MODELS ARE NOT
CONSISTENT WITH THE STRENGTH OF THESE WINDS AND WILL KEEP FORECASTED
VALUES BELOW WARNING CRITERIA. STRONG WEST WINDS WILL CONTINUE
THROUGH WEDNESDAY AND TEMPS WILL BE MUCH COOLER. THE AIRMASS WILL
WARM THURSDAY AND TEMPS WILL TREND BACK TOWARDS SEASONAL NORMALS.
ZELZER

THURSDAY THROUGH TUESDAY NIGHT...LONG RANGE MODELS CONTINUE TO BE IN
GOOD AGREEMENT FOR MOST OF THIS PERIOD...BUT THERE ARE SOME
DIFFERENCES IN THE LATER PORTION. AN INCREASINGLY MOIST AND UNSTABLE
SOUTHWESTERLY FLOW ALOFT WILL DEVELOP OVER THE TFX CWA THURSDAY AND
THURSDAY NIGHT IN THE WAKE OF THE EXITING SHORTWAVE TROUGH AND AHEAD
OF AN APPROACHING PACIFIC LOW PRESSURE SYSTEM. THIS WILL KEEP A
CHANCE OF SHOWERS OVER THE MOUNTAINS OF WESTERN AND SOUTHWEST
MONTANA THURSDAY...AS TEMPERATURES WARM TO NEAR SEASONAL AVERAGES.
THE FORECAST MODELS ARE A BIT MORE AGGRESSIVE WITH SPREADING
PRECIPITATION OVER THE AREA WITH THE NEXT PACIFIC SYSTEM...SO HAVE
INCREASED THE CHANCE FOR SHOWERS AND THUNDERSTORMS. THE BEST
CHANCE FOR ACTIVITY WILL BE FRIDAY AFTERNOON AND EVENING ALONG THE
LEADING EDGE OF THE SYSTEM AND IN THE VICINITY OF A FAIRLY STRONG
ASSOCIATED COLD FRONT. SLIGHTLY WARMER THAN NORMAL TEMPERATURES ON
FRIDAY WILL COOL TO ALMOST 10 DEGREES BELOW NORMAL BEHIND THE COLD
FRONT ON SATURDAY. ANOTHER GOOD CHANCE FOR SHOWERS IS EXPECTED
DURING THE SATURDAY NIGHT THROUGH SUNDAY NIGHT PERIOD AS THE
PACIFIC LOW PRESSURE SYSTEM ACTUALLY MOVES THROUGH THE AREA. A
WEAK CANADIAN COLD FRONT WILL ALSO SWING SOUTH THROUGH THE AREA IN
THE WAKE OF THE SYSTEM SUNDAY AND SUNDAY NIGHT...KEEPING
TEMPERATURES AROUND 10 DEGREES BELOW NORMAL. AFTER THIS
PERIOD...THE MODELS HAVE SOME DISAGREEMENT. GFS/ECMWF/GEM ALL HAVE
AN UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE AREA IN THE WAKE OF
THE PACIFIC SYSTEM...BUT THE GFS MOVES A DISTURBANCE THROUGH THE
RIDGE. THEREFORE...HAVE KEPT A SLIGHT CHANCE OF SHOWERS IN THE
FORECAST...BUT KEPT THE CHANCE LESS THAN CLIMATOLOGICAL NORMALS.
MODELS ARE IN SOMEWHAT BETTER AGREEMENT WITH TEMPERATURES...SO
HAVE KEPT THEM NEAR TO SLIGHTLY ABOVE NORMAL FOR THE MONDAY
THROUGH TUESDAY NIGHT PERIOD. COULSTON

.PRELIMINARY POINT TEMPS/POPS...
GTF  44  56  39  72 /  80  30   0  10
CTB  42  51  37  68 /  90  60  10  10
HLN  44  59  37  74 /  80  40   0  10
BZN  38  60  32  72 /  60  20   0  10
WEY  32  48  27  63 /  60  20  10  10
DLN  35  56  34  70 /  70  40   0  10
HVR  49  63  39  74 /  50  20  10  10
LWT  43  59  34  69 /  40  10   0  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 11 PM MDT THIS EVENING BLAINE...CASCADE...
CENTRAL AND SOUTHERN LEWIS AND CLARK...CHOUTEAU...EASTERN
GLACIER...EASTERN PONDERA...EASTERN TETON...FERGUS...HILL...
JUDITH BASIN...LIBERTY...NORTHERN ROCKY MOUNTAIN FRONT...
SOUTHERN ROCKY MOUNTAIN FRONT...TOOLE.

WINTER WEATHER ADVISORY UNTIL 6 PM MDT WEDNESDAY FOR ELEVATIONS
BELOW 6000 FEET FOR NORTHERN ROCKY MOUNTAIN FRONT.

HIGH WIND WATCH FROM 6 AM MDT WEDNESDAY THROUGH WEDNESDAY
EVENING FOR EASTERN GLACIER... NORTHERN ROCKY MOUNTAIN FRONT.

&&

SHORT TERM...BLANK
LONG TERM...BRUSDA
AVIATION...BRUSDA

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 5, 8:44 PM MDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
844 PM MDT TUE JUN 5 2012

MTZ009-070245-
NORTHERN ROCKY MOUNTAIN FRONT-
844 PM MDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT BELOW 6000 FEET FROM
MIDNIGHT THROUGH 6 PM MDT WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A HIGH WIND WATCH IS IN EFFECT FOR WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ008-010>015-044>047-049>055-070245-
BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
844 PM MDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ048-070245-
SOUTHERN ROCKY MOUNTAIN FRONT-
844 PM MDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY IS LOW FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A HIGH WIND WATCH IS IN EFFECT FOR WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 5, 9:40 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
940 PM MDT TUE JUN 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HEAVY RAIN       8 WSW FAIRFIELD         47.58N 112.15W
06/05/2012  M1.08 INCH       TETON              MT   TRAINED SPOTTER

            RAIN FELL IN LESS THAN ONE HALF HOUR.

&&

BRUSDA
Local storm report, Jun 5, 9:51 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
951 PM MDT TUE JUN 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       20 N INVERNESS          48.85N 110.69W
06/05/2012  M1.10 INCH       HILL               MT   TRAINED SPOTTER

            PEA SIZE HAIL ALSO REPORTED

&&

UTTECH
Local storm report, Jun 5, 9:59 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
959 PM MDT TUE JUN 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     TORNADO          BIG SANDY               48.18N 110.11W
06/05/2012                   CHOUTEAU           MT   LAW ENFORCEMENT

            REPORT OF TREE DAMAGE AND A TREE THAT FELL ONTO A HOUSE

&&

UTTECH
Local storm report, Jun 5, 10:01 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1001 PM MDT TUE JUN 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             FORT BENTON             47.83N 110.66W
06/05/2012  E0.50 INCH       CHOUTEAU           MT   TRAINED SPOTTER

            HALF INCH HAIL JUST WEST OF FORT BENTON.

&&

BRUSDA
Special weather statement, Jun 5, 10:09 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1009 PM MDT TUE JUN 5 2012

MTZ009-010-044-046-048-049-060500-
EASTERN GLACIER MT-EASTERN PONDERA MT-EASTERN TETON MT-NORTHERN ROCKY
MOUNTAIN FRONT MT-SOUTHERN ROCKY MOUNTAIN FRONT MT-TOOLE MT-
1009 PM MDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PONDERA...SOUTHEASTERN
GLACIER...NORTHERN TETON AND SOUTHWESTERN TOOLE COUNTIES UNTIL 1100
PM MDT...

AT 1005 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CONRAD...MOVING NORTHWEST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SHELBY...VALIER...
PENDROY...DUPUYER AND ETHRIDGE.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4852 11265 4859 11173 4807 11161 4805 11245
TIME...MOT...LOC 0409Z 132DEG 25KT 4815 11209

BRUSDA
Special weather statement, Jun 5, 10:12 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1012 PM MDT TUE JUN 5 2012

MTZ013-060500-
CHOUTEAU MT-
1012 PM MDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHOUTEAU COUNTY UNTIL
1100 PM MDT...

AT 1009 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 12 MILES WEST OF GERALDINE...OR 13 MILES
SOUTHEAST OF FORT BENTON...MOVING NORTHWEST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FORT BENTON AND LOMA.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4807 11108 4813 11035 4763 11034 4753 11073
TIME...MOT...LOC 0412Z 154DEG 41KT 4769 11052

BRUSDA

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:06 PM MDTSpecial Weather StatementTFXBeaverhead39 min
Jun 5, 6:08 PM MDTSpecial Weather StatementTFXCascade67 min
Jun 5, 6:11 PM MDTTornado WarningTFXChouteau, Fergus, Judith Basin49 min
Jun 5, 6:16 PM MDTSevere Thunderstorm WarningTFXChouteau, Fergus, Judith Basin59 min
Jun 5, 6:52 PM MDTTornado WarningTFXBlaine, Chouteau, Fergus23 min
Jun 5, 7:06 PM MDTTornado WarningTFXBlaine, Chouteau, Fergus, Hill24 min
Jun 5, 7:24 PM MDTSevere Thunderstorm WarningTFXChouteau51 min
Jun 5, 7:29 PM MDTTornado WarningTFXBlaine, Chouteau, Hill46 min
Jun 5, 8:03 PM MDTSpecial Weather StatementTFXCascade42 min
Jun 5, 8:09 PM MDTTornado WarningTFXChouteau, Hill, Liberty45 min
Jun 5, 9:02 PM MDTSpecial Weather StatementTFXLiberty43 min
Jun 5, 9:04 PM MDTSpecial Weather StatementTFXTeton41 min
Jun 5, 9:29 PM MDTSpecial Weather StatementTFXChouteau61 min
Jun 5, 9:35 PM MDTHigh Wind WatchTFX7 hr
Jun 5, 10:09 PM MDTSpecial Weather StatementTFXPondera51 min
Jun 6, 4:20 AM MDTHigh Wind WarningTFX16 hr
Jun 6, 9:39 AM MDTRiver Flood WarningTFXCascade3 days
Jun 6, 9:39 AM MDTRiver Flood WarningTFXCascade3 days

Nearby

Special Weather Statements in Montana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.